Ask Health Experts and Get Answers to Your Health Question ASAP
Hello, welcome to the site! My name is***** and I will try to assist you with your medical question, and any medical information you seek
I'm sorry to hear about this
Do the white areas itch?
Do you take any medication?
I have just applied the antifungal cream so far
WHen did you start using the cream?
i havent been using it consistently since i wasnt sure if it was a fungus. Should i continue using it
The most likely cause is a fungal infection, so an antifungal cream would be the likely best treatment option
I read somewhere if injected steroids white patches can appear and i took a cycle for 3 months. So can it still be a fungal infection
Yes, it can still be a fungal infection
Can it be something else like vtiligo. i had these patches when i was a kid but they went away once i started taking herbal medication
Can you describe the patches?
I also applied the antifungal medication for 4-5 days morning and night and i didnt see any changes so i stopped. i have one under my bottom right lip not to big but visible(sort of round), one on my thumb, two on the backside of my left hand not too big, between my middle finger and index finger, 4-5 on my penis(on foreskin and under
Can you take a picture?
yea, i can take a pic
do you want me to attach it to this
sure one min please
i will have to email it to you or if you can wait 2 mins i can save it and attach it
I can wait
sorry for the delay doctor..i am just pasting it
can you see the images doctor
these are just few of em
This is vitiligo
It will requite a steroid cream or a cream like elidel to treat it
It often disappears on its own
It is not dangerous, it only gives an unpleasant appearance
I thought vitiligo never goes away. and does this cream elidel has any side affects
I am not a big fan of these patches
and are these over the counter mediactions
It may cause a burning sensation , but that is rare
vitiligo may disappear on its own with no treatment
but do i need prescription for the cream you mentioned and should i stop the antifungal cream
I think you should stop the antifungal
You would need a prescription for the cream
i was also thinking about going to a dermatologist and getting it checked out
i read somewhere that i should stay away from spicy food and sour food is that true or a myth
It is a myth
Any other precautions and do i get it checked out to make sure its vitiligo from a dermatologist
ANother cream that may work is clobestasol cream, it also requires a prescription
Yes, you should see a dermatologist
Thank you for your help doctor..
i will get the creams and i will also see a dermatologist asap
You're very welcome
That is what I recommend
Good night and thank you again